Jump to content
Acne.org
Search In
Find results that contain...
Find results in...
spottedone

Question about Aloe Vera

Recommended Posts

I just started the regimen yesterday. It is going okay. I am follwing it exactly and I have alrteady started to break out more (hopefully on the way towards clearness)

But I tried some 100% aloe vera gel tonight to soothe my skin a bit and reduce redness and it is stinging and burning! Why? I thought aloe vera gel was supposed to be so soothing and great for sunburn and painful skin. Instead it is just stinging and stinging. Has anyone else experienced this?

It is stinging a bit less now (it;s been 5 minutes since I applied it, does it sting at first and then start to soothe? Is this normal?

The BP and the mosturizer do not sting at all.

Share this post


Link to post
Share on other sites

I just asked the same thing tonight somewhere.....

Proberly in product forum.....

It stings and drys me out, but after it does help my tone out a lot.....I uasly have red skin in a lot of area's that seem to calm to a normal color....

Share this post


Link to post
Share on other sites

hey be careful with the aloe vera. i used that too and had whiteheads breaking out. aloe vera isn't supposed to irritate so, observe it closely and at the first sign of trouble, stop!

Share this post


Link to post
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.


  • Personalized Advice Quiz - All of Acne.org in just a few minutes

×